Hello there. About a week or two ago I was stricken with a cold,
which then took a horrible turn and sunk into my lungs, to cause a smoker's best friend, bronchitis.
After a course of antibiotics/inhaler/strong cough medicine, I am left with severe laryngitis, a remaining sore throat, and a weird issue with my tongue. The back edge of my tongue seems to now be missing it's top layer of tissue, replaced with a few red swollen bumps. It hurts like heck and I think it has something to do with the antibiotics (cephalexin)
I had to stop taking them because after a short time of feeling better, I was back in the hospital because of a swollen/burning throat... they said it was acid reflux caused by the antibiotics. meh... anyway, i stopped them three days ago and now today my tongue is sore, half bald and I still have no freakin voice.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?